Skip to Main content Skip to Navigation
Journal articles

Super Poincaré and Nash-type inequalities for Subordinated Semigroups

Abstract : We prove that if a super-Poincaré inequality is satisfied by an infinitesimal generator −A of a symmetric contraction semigroup on L2 and that is contracting on L1, then it implies a corresponding super-Poincar ́e inequality for −g(A) for any Bernstein function g. We also study the converse of this statement. We prove similar results for Nash-type inequalities. We apply our results to Euclidean, Riemannian, hypoelliptic and Ornstein- Uhlenbeck settings.
Complete list of metadata
Contributor : Patrick Maheux Connect in order to contact the contributor
Submitted on : Monday, October 20, 2014 - 5:44:34 PM
Last modification on : Tuesday, October 12, 2021 - 5:20:12 PM
Long-term archiving on: : Friday, April 14, 2017 - 11:39:19 AM


Publisher files allowed on an open archive



Ivan Gentil, Patrick Maheux. Super Poincaré and Nash-type inequalities for Subordinated Semigroups. Semigroup Forum, Springer Verlag, 2015, 90 (3), pp.660-693. ⟨10.1007/s00233-014-9648-2⟩. ⟨hal-00709358v2⟩



Record views


Files downloads